Limit theorems for the spread of epidemics and forest fires

J. T. Cox, Richard Durrett

Research output: Contribution to journalArticlepeer-review

72 Scopus citations

Abstract

We prove that the "spatial epidemic with removal" grows linearly and has an asymptotic shape on the set of nonextinction.

Original languageEnglish (US)
Pages (from-to)171-191
Number of pages21
JournalStochastic Processes and their Applications
Volume30
Issue number2
DOIs
StatePublished - Dec 1988

Keywords

  • epidemics
  • forest fires
  • percolation
  • shape theorem

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Limit theorems for the spread of epidemics and forest fires'. Together they form a unique fingerprint.

Cite this